# SDR SWAA2012071205717

- Difficulty date: July 12, 2012
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 29,565 hours, 17,235 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 2943C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  ALTITUDE WARNING HORN AT CRUISE FL 390 CABIN ALT CLIMBED TO 14K PRESSURIZATION VERY ERRATIC AND SLOW TO COME BACK DOWN BELOW 10K.  NO OR VERY LITTLE CONTROL IN AUTO.  MANUAL PRESS WITH NR 1 BLEED CLOSED,  PRESS RESPONDED NORMALLY.  REMOVED AND REPLACED NR 1 ENGINE HIGH STAGE REGULATOR, BLEED AIR REGULATOR, PRSOV, AND 35 DEGREE CONTROLLER PER MM.
